# SDR SWAA2012031602248

- Difficulty date: March 5, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 425450
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER ACTUATOR HINGE BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER MM.
